Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ metric. I
Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1042-1053
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_6_a9,
author = {V. A. Krasnov and A. S. Fokht},
title = {Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ {metric.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1042--1053},
year = {1975},
volume = {11},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_6_a9/}
}
TY - JOUR AU - V. A. Krasnov AU - A. S. Fokht TI - Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ metric. I JO - Differencialʹnye uravneniâ PY - 1975 SP - 1042 EP - 1053 VL - 11 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_6_a9/ LA - ru ID - DE_1975_11_6_a9 ER -
%0 Journal Article %A V. A. Krasnov %A A. S. Fokht %T Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ metric. I %J Differencialʹnye uravneniâ %D 1975 %P 1042-1053 %V 11 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1975_11_6_a9/ %G ru %F DE_1975_11_6_a9
V. A. Krasnov; A. S. Fokht. Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ metric. I. Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1042-1053. http://geodesic.mathdoc.fr/item/DE_1975_11_6_a9/